# SDR ORJA9629

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 26088911
- Condition: Broken
- Location: Nr 3 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND BROKEN THROUGH BOLT ON NR 3 MAIN WHEEL.  REPLACED NR 3 MAIN IN AW MM CHAPTER 32.  (M)
